Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin plus (Zoloft or Effexor)?

Posted by Toby on September 9, 1998, at 8:24:42

In reply to Re: Wellbutrin plus (Zoloft or Effexor)?, posted by Depressed in San Jose on September 8, 1998, at 14:09:56

The nausea from Effexor XR usually lasts less than a week. If you are taking it at night, which I recommend to start off with, you should probably take it within an hour after you eat and that often helps keep the nausea down. If your body can't get used to the Effexor and you decide to return to the Zoloft, that's not a bad idea and perhaps you only need a little Zoloft with the Wellbutrin since you said you felt great as the dose was being lowered.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Toby thread:550